# SDR CA120524005

- Difficulty date: May 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O, THE ENGINE POWER COULD NOT BE REDUCED. THE FLIGHT WAS DIVERTED AND THE ENGINE WAS NOT SHUTDOWN BY PRECAUTION.  THROTTLE CONTROL WAS EVENTUALLY RE-GAINED AND THE ACFT LANDED SAFELY.  POST FLIGHT INSPECTION FOUND NO ISSUES WITH THE THROTTLE CONTROL HARDWARE.  THE FUEL CONTROL IS BELIEVED TO HAVE CONTRIBUTED TO THIS EVENT AND WILL BE REPLACED.
